Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 57, NWS Little Rock, AR

May 2, 2008Monroe County, Prairie County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 2, 2008, 1:10 PM CDT for Monroe County, Prairie County, Woodruff County, Arkansas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 1:10 PM CDT (18:10 UTC)
Expired
May 2, 2008, 2:15 PM CDT
In force
65 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Monroe County, AR, Prairie County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 1:15 PM CDTTORNADO2 Nw Hazen, ARA TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 86 NORTH OF HAZEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 8:49 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 532 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1314 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
532 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
3.8
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 021811
TORLZK
ARC095-117-147-021915-
/O.NEW.KLZK.TO.W.0057.080502T1810Z-080502T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
110 PM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS
  EXTREME NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS
  SOUTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS

* UNTIL 215 PM CDT

* AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE       
  TRACKING A THUNDERSTORM...PRODUCING A TORNADO...CENTERED
  12 MILES SOUTHWEST OF DES ARC...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DES ARC...
  HUNTER...

ANOTHER SEVERE THUNDERSTORMS WAS CENTERED NEAR MCCLELLAND...MOVING 
NORTHEAST AT 45 MPH. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3477 9165 3490 9167 3535 9106 3528 9100
      3526 9102 3506 9102
TIME...MOT...LOC 1810Z 235DEG 41KT 3487 9158

$$

55
2 follow-up statements
000 
WWUS54 KLZK 021837
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
135 PM CDT FRI MAY 2 2008

ARC095-117-147-021915-
/O.CON.KLZK.TO.W.0057.000000T0000Z-080502T1915Z/
MONROE AR-PRAIRIE AR-WOODRUFF AR-
135 PM CDT FRI MAY 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN WOODRUFF...NORTHEASTERN PRAIRIE AND EXTREME NORTHWESTERN
MONROE COUNTIES...

AT 135 PM CDT...A DANGEROUS THUNDERSTORM...LIKELY PRODUCING A 
TORNADO...WAS CENTERED 7 MILES SOUTHWEST OF COTTON PLANT...MOVING 
NORTHEAST AT 45 MPH.

OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO COTTON PLANT...BIG COTTON LAKE...LITTLE COTTON LAKE AND HILLEMAN.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3529 9101 3526 9102 3506 9102 3489 9141
      3495 9142 3535 9106
TIME...MOT...LOC 1835Z 235DEG 41KT 3493 9132

$$

55
000 
WWUS54 KLZK 021907
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 PM CDT FRI MAY 2 2008

ARC095-117-021915-
/O.CAN.KLZK.TO.W.0057.000000T0000Z-080502T1915Z/
MONROE AR-PRAIRIE AR-
205 PM CDT FRI MAY 2 2008

...THE TORNADO WARNING FOR EXTREME EAST CENTRAL PRAIRIE AND EXTREME
NORTHWESTERN MONROE COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE AREA. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 PM CDT FRIDAY AFTERNOON FOR ARKANSAS.

LAT...LON 3505 9118 3516 9107 3517 9104 3506 9102
      3503 9112
TIME...MOT...LOC 1905Z 254DEG 17KT 3506 9105

$$

ARC147-021915-
/O.CON.KLZK.TO.W.0057.000000T0000Z-080502T1915Z/
WOODRUFF AR-
205 PM CDT FRI MAY 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN WOODRUFF COUNTY...

AT 205 PM CDT...A DANGEROUS THUNDERSTORM...LIKELY PRODUCING A 
TORNADO...WAS CENTERED NEAR HUNTER...MOVING NORTHEAST AT 45 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3505 9118 3516 9107 3517 9104 3506 9102
      3503 9112
TIME...MOT...LOC 1905Z 254DEG 17KT 3506 9105

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 2, 12:46 PM CDT, 24 minutes earlier.

Area forecast discussion, May 2, 12:46 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1246 PM CDT FRI MAY 2 2008

.AVIATION...
A COLD FRONT IS MOVING THROUGH ARKANSAS AT THIS TIME. SHOWERS AND
THUNDERSTORMS SOME SEVERE ARE ALONG THE LINE OF CONVECTION. A FEW
TORNADOES HAVE BEEN REPORTED. MVFR CONDITIONS ARE ALONG AND AHEAD
OF THE FRONT. CLEAR SKIES ARE BEHIND THE FRONT. SOME CIRRUS WILL
MOVE ACROSS TONIGHT. WEST AND NORTHWEST WINDS WILL INCREASE AGAIN
LATE TONIGHT AND SATURDAY MORNING. HIGH PRESSURE BUILDS IN FOR A
DRY WEEKEND.

&&

.PREV DISCUSSION... /ISSUED 654 AM CDT FRI MAY 2 2008/

AVIATION...
LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING EAST
THROUGH THE FORECAST AREA. THERE WILL BE STRONG AND GUSTY WINDS
AHEAD OF THE LINE OF STORMS...AND THERE WILL BE DAMAGING GUSTS
WITH SOME STORMS. CEILINGS WILL BE MVFR FOR THE MOST PART...BUT
THERE COULD BE A FEW IFR CEILINGS IN PRECIPITATION.&&

PREV DISCUSSION... /ISSUED 422 AM CDT FRI MAY 2 2008/

SHORT TERM...TODAY THROUGH MONDAY
STORM SYSTEM MOVING THROUGH THE PLAINS INTO IOWA EARLY THIS
MORNING...AND WILL DRAG A COLD FRONT INTO THE REGION. AS OF 4 AM
CDT...THE FRONT WAS APPROCHING NORTHWEST ARKANSAS...WITH A LINE OF
STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE FRONT.

THE LINE WILL BUILD INTO WESTERN SECTIONS OF THE STATE THIS
MORNING...WITH SOME SEVERE WEATHER POSSIBLE. THE LINE WILL LIKELY
WEAKEN AS THE MORNING PROGRESSES...BUT PRECIPITATION SHIELD WILL
CONTINUE HEADING THROUGH CENTRAL/EASTERN ARKANSAS.

BY EARLY AFTERNOON...THE FRONT WILL BISECT THE STATE FROM
NORTHEAST TO SOUTHWEST...WITH THE STORM SYSTEM MOVING FARTHER AWAY
TO THE NORTH AND EAST. WITH THE SYSTEM DEPARTING...THE FRONT WILL
TEND TO SLOW DOWN. THERE WILL BE SOME HEATING AHEAD OF THE
FRONT...WITH CAPE VALUES BETWEEN 1500 AND 2500 J/KG. IN
ADDITION...THERE WILL BE SOME 0-1KM HELICITY FROM 100 TO 200
M2/S2.

THUNDERSTORMS WILL LIKELY REDEVELOP ALONG THE FRONT DURING THE
AFTERNOON...WITH MORE SEVERE WEATHER POSSIBLE. DAMAGING
WINDS/LARGE HAIL WILL BE THE MAIN CONCERNS. WITH SOME TURNING IN
THE ATMOSPHERE...ISOLATED TORNADOES CANNOT BE RULED OUT.

IN ADDITION...PRECIPITABLE WATER VALUES OF 1.25 TO 1.75 INCHES
WILL BE NOTED IN THE EASTERN HALF OF THE STATE THIS AFTERNOON.
GIVEN A SLOW FRONT...AND WELL ABOVE NORMAL MOISTURE...THERE WILL
BE POCKETS OF HEAVY RAINFALL...WITH AMOUNTS OVER TWO INCHES IN
SPOTS.

OUTSIDE OF THE SEVERE WEATHER/HEAVY RAIN POTENTIAL...GUSTY
SOUTHERLY WINDS WILL OCCUR AHEAD OF THE FRONT...WITH A LAKE WIND
ADVISORY POSTED IN THE NORTH THIS MORNING AND IN CENTRAL/EASTERN
ARKANSAS FOR MUCH OF THE DAY.

SEVERE WEATHER/HEAVY RAIN WILL CONTINUE IN THE SOUTHEAST COUNTIES
THIS EVENING BEFORE THE FRONT FINALLY EDGES OUT OF THE STATE. DRY
AND SLIGHTLY COOLER AIR WILL FOLLOW THIS WEEKEND...WITH NO RAIN
EXPECTED FOR THE REMAINDER OF THE PERIOD.

HIGH PRESSURE WILL BUILD OVER ARKANSAS THIS WEEKEND...BUT WILL
MOVE TOWARD THE SOUTHEAST UNITED STATES ON MONDAY. RETURN FLOW
WILL BRING INCREASING MOISTURE MONDAY AFTERNOON...WITH CHANCES FOR
PRECIPITATION TO START THE LONG TERM.

LONG TERM...MONDAY NIGHT THROUGH THURSDAY
THE UPPER FLOW WILL BE BASICALLY WESTERLY THROUGHOUT THE LONG TERM.
THERE WILL BE ONE DISTURBANCE AFTER ANOTHER MOVING OVER THE FORECAST
AREA. ON THE LAST DAY OF THE LONG TERM...THERE WILL BE A CLOSED LOW
ACTUALLY MOVE FROM WEST TO EAST OVER THE ENTIRE FORECAST AREA. THERE
WILL BE A SURFACE LOW DEVELOP OVER THE LEE SIDE OF THE ROCKIES
MONDAY NIGHT. THIS LOW WILL PUSH EAST ON TUESDAY. IT WILL BE
DRAGGING A COLD FRONT WITH IT...SO THAT THERE WILL BE RAIN CHANCES
IN THE FORECAST UNTIL WEDNESDAY MORNING. THE COLD FRONT WILL NOT BE
STRONG ENOUGH TO PENETRATE ALL THE WAY ACROSS THE STATE...SO THERE
WILL BE A RETURNING WARM FRONT FROM THE SOUTH ON THE LAST DAY.
TEMPERATURES WILL BEGIN ABOVE NORMAL...BUT THEY WILL FALL BELOW
NORMAL BY THE END OF THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  53  70  45 / 100  40  10   0
CAMDEN AR         81  56  74  51 /  80  40  10   0
HARRISON AR       70  45  64  42 /  60  10  10   0
HOT SPRINGS AR    77  53  71  48 /  90  20  10   0
LITTLE ROCK   AR  77  54  72  50 /  90  40  10   0
MONTICELLO AR     81  60  76  54 /  80  70  10   0
MOUNT IDA AR      76  51  70  43 /  70  10   0   0
MOUNTAIN HOME AR  72  48  64  43 /  60  10  10   0
NEWPORT AR        75  55  71  46 /  90  40  10   0
PINE BLUFF AR     80  57  74  51 /  80  60  10   0
RUSSELLVILLE AR   75  48  69  43 /  70  10  10   0
SEARCY AR         76  54  71  47 /  90  40  10   0
STUTTGART AR      78  56  74  50 /  80  50  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BRADLEY-CLEVELAND-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE-JACKSON-
JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE-WHITE-
WOODRUFF.

&&

AVIATION...51
Hazardous weather outlook, May 2, 5:00 AM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI MAY 2 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THE EASTERN HALF OF
THE STATE TODAY AND TONIGHT. THE REMAINDER OF THE STATE WILL HAVE A
SLIGHT RISK OF SEVERE WEATHER. A STRONG COLD FRONT WILL BE MOVING
ACROSS ARKANSAS DURING THE DAYLIGHT HOURS TODAY. IT WILL BE PUSHING
A LINE OF THUNDERSTORMS FROM WEST TO EAST. SOME OF THE STORMS WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ALSO...
THERE EXISTS A CHANCE FOR ISOLATED TORNADOES TO DEVELOP WITHIN THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRY WEATHER WILL FOLLOW THE COLD FRONT THAT WILL MOVE THROUGH THE
STATE ON FRIDAY. THEN...UNSETTLED WEATHER WILL BRING SCATTERED
SHOWERS AND THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

IT IS LIKELY THAT SPOTTER ACTIVATION WILL BE REQUIRED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

32

In the hours before

Local storm report, May 2, 12:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TORNADO          2 N KEO                 34.64N 92.01W
05/02/2008                   LONOKE             AR   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A POSSIBLE TORNADO ON THE
            GROUND NORTH OF KEO.

1202 PM     TORNADO          2 N KEO                 34.64N 92.01W
05/02/2008                   LONOKE             AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED AT ARKANSAS HIGHWAY 15
            NEAR TOLTEC. DEBRIS WAS SPOTTED AROUND THE AREA.

1205 PM     HAIL             8 NW SPARKMAN           34.00N 92.95W
05/02/2008  E1.50 INCH       CLARK              AR   EMERGENCY MNGR

1155 AM     TORNADO          2 S SHERIDAN            34.28N 92.41W
05/02/2008                   GRANT              AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED SOUTH OF SHERIDAN. TREES
            AND POWER LINES WERE REPORTED DOWN.

&&

219
Local storm report, May 2, 12:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1218 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TSTM WND DMG     HARRISON                36.24N 93.12W
05/02/2008                   BOONE              AR   LAW ENFORCEMENT

            TREES WERE DOWNED IN AND AROUND TOWN.

0610 AM     TSTM WND DMG     JASPER                  36.01N 93.19W
05/02/2008                   NEWTON             AR   LAW ENFORCEMENT

            A TREE WAS DOWNED ON HIGHWAY 7 IN TOWN.

0625 AM     TSTM WND DMG     CORLEY                  35.21N 93.63W
05/02/2008                   LOGAN              AR   LAW ENFORCEMENT

            A TREE WAS DOWNED JUST SOUTH OF COVE LAKE ALONG HIGHWAY
            309.

0630 AM     TSTM WND DMG     3 N SUMMIT              36.29N 92.69W
05/02/2008                   MARION             AR   LAW ENFORCEMENT

            A TREE WAS DOWNED ON HIGHWAY 14.

0730 AM     TSTM WND DMG     CONWAY                  35.09N 92.45W
05/02/2008                   FAULKNER           AR   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ACROSS TANNER ROAD OFF OF OLD
            COVE ROAD.

0805 AM     HAIL             HATTIEVILLE             35.28N 92.80W
05/02/2008  E1.00 INCH       CONWAY             AR   TRAINED SPOTTER

0821 AM     TORNADO          1 SW CENTER RIDGE       35.36N 92.58W
05/02/2008                   CONWAY             AR   LAW ENFORCEMENT

            POSSIBLE TORNADO WAS REPORTED AT M AND M ROAD.

0832 AM     TORNADO          2 N DAMASCUS            35.39N 92.41W
05/02/2008                   VAN BUREN          AR   TRAINED SPOTTER

            POSSIBLE TORNADO REPORTED AT BLACKHILL ROAD.

0832 AM     TORNADO          2 N DAMASCUS            35.39N 92.41W
05/02/2008                   VAN BUREN          AR   NWS EMPLOYEE

            A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 65
            NORTH OF DAMASCUS. HIGHWAY 65 WAS CLOSED DUE TO TREES IN
            THE ROAD. TREES WERE REPORTED DOWN AND A TREE WAS ON A
            HOUSE. A BARN WAS DESTROYED. A ROOF WAS BLOWN OFF OF A
            STRUCTURE.

0850 AM     TSTM WND DMG     GREERS FERRY            35.57N 92.17W
05/02/2008                   CLEBURNE           AR   TRAINED SPOTTER

            A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 15 AT
            DIAMOND BLUFF ROAD. FIVE BUILDINGS WERE DESTROYED.

0853 AM     HAIL             SOUTH SIDE              35.70N 91.62W
05/02/2008  E0.88 INCH       INDEPENDENCE       AR   PUBLIC

            REPORT WAS RELAYED BY KAIT TV IN JONESBORO.

0854 AM     HAIL             GREERS FERRY            35.57N 92.17W
05/02/2008  E0.75 INCH       CLEBURNE           AR   LAW ENFORCEMENT

0855 AM     TSTM WND DMG     2 N CROSSROAD           35.49N 92.22W
05/02/2008                   CLEBURNE           AR   LAW ENFORCEMENT

            ROOF DAMAGE WAS REPORTED TO SEVERAL HOMES. POSSIBLE
            TORNADO WAS INDICATED.

0950 AM     FLASH FLOOD      2 S GREERS FERRY        35.54N 92.17W
05/02/2008                   CLEBURNE           AR   PUBLIC

            HEAVY PRECIPITATION CAUSED ROADS TO BE WASHED OUT.

1025 AM     TSTM WND DMG     TUCKERMAN               35.73N 91.20W
05/02/2008                   JACKSON            AR   EMERGENCY MNGR

            TREES AND POWER LINES WERE REPORTED DOWN.

1053 AM     HAIL             SOUTH SIDE              35.70N 91.62W
05/02/2008  E0.88 INCH       INDEPENDENCE       AR   TRAINED SPOTTER

1131 AM     TORNADO          2 E EAST END            34.55N 92.28W
05/02/2008                   SALINE             AR   TRAINED SPOTTER

            A POSSIBLE TORNADO WAS SPOTTED AT UNITED STATES HIGHWAY
            167 NEAR SPRING LAKE ROAD. TRAINED SPOTTER REPORTED DEBRI
            FALLING FROM THE WALL CLOUD.

1140 AM     TORNADO          WOODSON                 34.53N 92.22W
05/02/2008                   PULASKI            AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED IN AREA. DAMAGE WAS
            REPORTED TO HOUSES AND TREES WERE REPORTED DOWN. INJURIES
            HAVE OCCURRED IN THE AREA.

1140 AM     TORNADO          HENSLEY                 34.50N 92.20W
05/02/2008                   PULASKI            AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED IN THE AREA. DAMAGE WAS
            REPORTED TO HOUSES AND TREES WERE DOWN.INJURIES HAVE
            OCCURRED IN THE AREA.

1142 AM     TORNADO          HENSLEY                 34.50N 92.20W
05/02/2008                   PULASKI            AR   LAW ENFORCEMENT

            TORNADO REPORTED BY LAW ENFORCEMENT.

1153 AM     TORNADO          7 W KEO                 34.61N 92.13W
05/02/2008                   PULASKI            AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED ON TREE LANE.

1155 AM     TORNADO          2 S SHERIDAN            34.28N 92.41W
05/02/2008                   GRANT              AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED SOUTH OF SHERIDAN. TREES
            AND POWER LINES WERE REPORTED DOWN.

1200 PM     TORNADO          2 N KEO                 34.64N 92.01W
05/02/2008                   LONOKE             AR   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A POSSIBLE TORNADO ON THE
            GROUND NORTH OF KEO.

1202 PM     TORNADO          2 N KEO                 34.64N 92.01W
05/02/2008                   LONOKE             AR   LAW ENFORCEMENT

            A POSSIBLE TORNADO WAS REPORTED AT ARKANSAS HIGHWAY 15
            NEAR TOLTEC. DEBRIS WAS SPOTTED AROUND THE AREA.

1205 PM     HAIL             8 NW SPARKMAN           34.00N 92.95W
05/02/2008  E1.50 INCH       CLARK              AR   EMERGENCY MNGR

&&

219
Local storm report, May 2, 12:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     TORNADO          1 SW CARLISLE           34.78N 91.76W
05/02/2008                   LONOKE             AR   TRAINED SPOTTER

            REPORTED BY A STORM SPOTTER.

&&

55
Local storm report, May 2, 12:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TORNADO          2 NE BIRDTOWN           35.32N 92.59W
05/02/2008                   CONWAY             AR   EMERGENCY MNGR

            *** 2 FATAL, 6 INJ *** A POSSIBLE TORNADO WAS REPORTED IN
            THE AREA. TWO DEATHS AND 6 INJURIES WERE REPORTED.

&&

219
Local storm report, May 2, 12:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1241 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          8 SW DES ARC            34.89N 91.61W
05/02/2008                   PRAIRIE            AR   CO-OP OBSERVER

            A POSSIBLE TORNADO WAS REPORTED BY A COOP OBSERVER.

&&

219
Local storm report, May 2, 1:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TORNADO          CARLISLE                34.79N 91.75W
05/02/2008                   LONOKE             AR   TRAINED SPOTTER

            A TORNADO WAS REPORTED IN CARLISLE. A GAS STATION LOST
            POWER.

&&

219

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 4:05 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Cleveland, Desha, Drew and 14 more15 hr
May 2, 5:10 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton65 min
May 2, 5:43 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott62 min
May 2, 6:15 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion, Newton, Searcy45 min
May 2, 6:45 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell45 min
May 2, 7:14 AM CDTSevere Thunderstorm WarningLZKBaxter, Searcy, Stone, Van Buren46 min
May 2, 7:20 AM CDTSevere Thunderstorm WarningLZKFulton, Sharp55 min
May 2, 7:30 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren, Yell45 min
May 2, 7:30 AM CDTSevere Thunderstorm WarningLZKPolk60 min
May 2, 8:14 AM CDTSevere Thunderstorm WarningLZKIzard, Sharp, Stone46 min
May 2, 8:14 AM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren46 min
May 2, 8:41 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell49 min
May 2, 8:55 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell50 min
May 2, 8:59 AM CDTTornado WarningLZKCleburne, Stone36 min
May 2, 9:15 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren60 min
May 2, 9:28 AM CDTSevere Thunderstorm WarningLZKIndependence, Sharp47 min
May 2, 9:43 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Van Buren3 hr
May 2, 9:47 AM CDTSevere Thunderstorm WarningLZKGarland, Saline43 min
May 2, 9:57 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson48 min
May 2, 10:06 AM CDTTornado WarningLZKCleburne, Independence, White30 min
May 2, 10:19 AM CDTSevere Thunderstorm WarningLZKClark, Pike41 min
May 2, 10:28 AM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski47 min
May 2, 10:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White54 min
May 2, 10:54 AM CDTFlash Flood WarningLZKIndependence, Jackson3 hr
May 2, 11:07 AM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline38 min
May 2, 11:09 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring51 min
May 2, 11:19 AM CDTTornado WarningLZKGrant, Lonoke, Pulaski, Saline41 min
May 2, 11:26 AM CDTTornado WarningLZKDallas, Grant, Jefferson49 min
May 2, 11:30 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson45 min
May 2, 11:50 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White40 min
May 2, 11:52 AM CDTTornado WarningLZKLonoke, Prairie, Pulaski38 min
May 2, 11:57 AM CDTSevere Thunderstorm WarningLZKDallas, Grant48 min
May 2, 12:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline48 min
May 2, 12:24 PM CDTTornado WarningLZKLonoke, Monroe, Prairie, Woodruff51 min
May 2, 12:27 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita48 min
May 2, 12:33 PM CDTTornado WarningLZKLonoke27 min
May 2, 12:45 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson45 min
May 2, 1:20 PM CDTTornado WarningLZKLonoke, Monroe, Prairie55 min
May 2, 1:30 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson45 min
May 2, 2:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln53 min
May 2, 2:12 PM CDTTornado WarningLZKMonroe18 min
May 2, 2:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe49 min
May 2, 2:33 PM CDTTornado WarningLZKArkansas, Monroe45 min
May 2, 2:46 PM CDTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln44 min
May 2, 3:28 PM CDTTornado WarningLZKArkansas, Jefferson, Lincoln36 min
May 2, 6:34 PM CDTSevere Thunderstorm WarningLZKDrew26 min
May 2, 6:44 PM CDTSevere Thunderstorm WarningLZKDesha31 min

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.